Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Kyungpook mathematical journal
Journal Basic Information
Journal DOI :
Department of Mathematics, Kyungpook National University
Editor in Chief :
Volume & Issues
Volume 48, Issue 4 - Dec 2008
Volume 48, Issue 3 - Sep 2008
Volume 48, Issue 2 - Jun 2008
Volume 48, Issue 1 - Mar 2008
Selecting the target year
Second Order Impulsive Neutral Functional Differential Inclusions
Liu, Yicheng ; Li, Zhixiang ;
Kyungpook mathematical journal, volume 48, issue 1, 2008, Pages 1~14
DOI : 10.5666/KMJ.2008.48.1.001
In this paper, we investigate the existence of solutions of second order impulsive neutral functional differential inclusions which the nonlinearity F admits convex and non-convex values. Some results under weaker conditions are presented. Our results extend previous ones. The methods rely on a fixed point theorem for condensing multivalued maps and Schaefer's fixed point theorem combined with lower semi-continuous multivalued operators with decomposable values.
Kato's Inequalities for Degenerate Quasilinear Elliptic Operators
Horiuchi, Toshio ;
Kyungpook mathematical journal, volume 48, issue 1, 2008, Pages 15~24
DOI : 10.5666/KMJ.2008.48.1.015
and p > 1. Let
be a domain of
. In this article we shall establish Kato's inequalities for quasilinear degenerate elliptic operators of the form
, ), where
is an admissible class and
is a mapping satisfying some structural conditions. If p = 2 for example, then we have
. Then we shall prove that
. These inequalities are called Kato's inequalities provided that p = 2. The class of operators
contains the so-called p-harmonic operators
Uniqueness Theorems For Differential Polynomials Concerning Fixed-Points
Chao, Meng ;
Kyungpook mathematical journal, volume 48, issue 1, 2008, Pages 25~35
DOI : 10.5666/KMJ.2008.48.1.025
In this article, we deal with the uniqueness problems on meromorphic functions concerning differential polynomials that share fixed-points. Moreover we extend former results of W. C. Lin and H. X. Yi.
Finite Dimension in Associative Rings
Bhavanari, Satyanarayana ; Dasari, Nagaraju ; Subramanyam, Balamurugan Kuppareddy ; Lungisile, Godloza ;
Kyungpook mathematical journal, volume 48, issue 1, 2008, Pages 37~43
DOI : 10.5666/KMJ.2008.48.1.037
The aim of the present paper is to introduce the concept "Finite dimension" in the theory of associative rings R with respect to two sided ideals. We obtain that if R has finite dimension on two sided ideals, then there exist uniform ideals
of R whose sum is direct and essential in R. The number n is independent of the choice of the uniform ideals
and 'n' is called the dimension of R.
On the Generalized Hyers-Ulam-Rassias Stability for a Functional Equation of Two Types in p-Banach Spaces
Park, Kyoo-Hong ; Jung, Yong-Soo ;
Kyungpook mathematical journal, volume 48, issue 1, 2008, Pages 45~61
DOI : 10.5666/KMJ.2008.48.1.045
We investigate the generalized Hyers-Ulam-Rassias stability in p-Banach spaces for the following functional equation which is two types, that is, either cubic or quadratic: 2f(x+3y) + 6f(x-y) + 12f(2y) = 2f(x - 3y) + 6f(x + y) + 3f(4y). The concept of Hyers-Ulam-Rassias stability originated essentially with the Th. M. Rassias' stability theorem that appeared in his paper: On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72 (1978), 297-300.
Modules Which Are Lifting Relative To Module Classes
Kosan, Muhammet Tamer ; Harmanci, Abdullah ;
Kyungpook mathematical journal, volume 48, issue 1, 2008, Pages 63~71
DOI : 10.5666/KMJ.2008.48.1.063
In this paper, we study a module which is lifting and supplemented relative to a module class. Let R be a ring, and let X be a class of R-modules. We will define X-lifting modules and X-supplemented modules. Several properties of these modules are proved. We also obtain results for the case of specific classes of modules.
-Classes of Differential Forms on Riemannian Manifolds
Hongya, Gao ; Zhihua, Gu ; Yuming, Chu ;
Kyungpook mathematical journal, volume 48, issue 1, 2008, Pages 73~79
DOI : 10.5666/KMJ.2008.48.1.073
The purpose of this paper is to study the relations between quasilinear elliptic equations on Riemannian manifolds and differential forms. Two classes of differential forms are introduced and it is shown that some differential expressions are connected in a natural way to quasilinear elliptic equations.
On the Trajectory Null Scrolls in 3-Dimensional Minkowski Space-Time E
Ersoy, Soley ; Tosun, Murat ;
Kyungpook mathematical journal, volume 48, issue 1, 2008, Pages 81~92
DOI : 10.5666/KMJ.2008.48.1.081
In this paper, the trajectory scroll in 3-dimensional Minkowski space-time
is given by a firmly connected oriented line moving with Cartan frame along curve. Some theorems and results between curvatures of base curve and distribution parameter of this surface are obtained. Moreover, some theorems and results related to being developable and minimal of this surface are given. And also, some relationships among geodesic curvature, geodesic torsion and the curvatures of base curve of trajectory scroll are found.
A New Hilbert-type Integral Inequality with Some Parameters and Its Reverse
Xie, Zitian ; Yang, Bicheng ;
Kyungpook mathematical journal, volume 48, issue 1, 2008, Pages 93~100
DOI : 10.5666/KMJ.2008.48.1.093
In this paper, by introducing some parameters and estimating the weight function, we give a new Hilbert-type integral inequality with a best constant factor. The equivalent inequality and the reverse forms are considered.
Global Small Solutions of the Cauchy Problem for Nonisotropic Schrödinger Equations
Zhao, Xiangqing ; Cui, Shangbin ;
Kyungpook mathematical journal, volume 48, issue 1, 2008, Pages 101~108
DOI : 10.5666/KMJ.2008.48.1.101
In this paper we study the existence of global small solutions of the Cauchy problem for the non-isotropically perturbed nonlinear Schr
= 0, where a is real constant, 1
d < n is a integer is a positive constant, and x =
. For some admissible
we show the existence of global(almost global) solutions and we calculate the regularity of those solutions.
Maximal Hypersurfaces of (m + 2)-Dimensional Lorentzian Space Forms
Dursun, Ugur ;
Kyungpook mathematical journal, volume 48, issue 1, 2008, Pages 109~121
DOI : 10.5666/KMJ.2008.48.1.109
We determine maximal space-like hypersurfaces which are the images of subbundles of the normal bundle of m-dimensional totally geodesic space-like submanifolds of an (m + 2)-dimensional Lorentzian space form
(c) under the normal exponential map. Then we construct examples of maximal space-like hypersurfaces of
Growth order of Meromorphic Solutions of Higher-order Linear Differential Equations
Xu, Junfeng ; Zhang, Zhanliang ;
Kyungpook mathematical journal, volume 48, issue 1, 2008, Pages 123~132
DOI : 10.5666/KMJ.2008.48.1.123
In this paper, we investigate higher-order linear differential equations with entire coefficients of iterated order. We improve and extend the result of L. Z. Yang by using the estimates for the logarithmic derivative of a transcendental meromorphic function due to Gundersen and the extended Wiman-Valiron theory by Wang and Yi. We also consider the nonhomogeneous linear differential equations.
Strong Convergence Theorems for Asymptotically Nonexpansive Mappings by Hybrid Methods
Qin, Xiaolong ; Su, Yongfu ; Shang, Meijuan ;
Kyungpook mathematical journal, volume 48, issue 1, 2008, Pages 133~142
DOI : 10.5666/KMJ.2008.48.1.133
In this paper, we prove two strong convergence theorems for asymptotically nonexpansive mappings in Hibert spaces by hybrid methods. Our results extend and improve the recent ones announced by Nakajo, Takahashi [K. Nakajo, W. Takahashi, Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. Math. Anal. Appl. 279 (2003) 372-379], Kim, Xu [T. H. Kim, H. K. Xu, Strong convergence of modified mann iterations for asymptotically nonexpansive mappings and semigroups, Nonlinear Anal. 64 (2006) 1140-1152], Martinez-Yanes, Xu [C. Martinez-Yanes, H. K. Xu, Strong convergence of the CQ method for fixed point iteration processes, Nonlinear Anal. 64 (2006) 2400-2411] and some others.
Finitely Generated Modules over Semilocal Rings and Characterizations of (Semi-)Perfect Rings
Chang, Chae-Hoon ;
Kyungpook mathematical journal, volume 48, issue 1, 2008, Pages 143~154
DOI : 10.5666/KMJ.2008.48.1.143
Lomp  has studied finitely generated projective modules over semilocal rings. He obtained the following: finitely generated projective modules over semilocal rings are semilocal. We shall give necessary and sufficient conditions for finitely generated modules to be semilocal modules. By using a lifting property, we also give characterizations of right perfect (semiperfect) rings. Our main results can be summarized as follows: (1) Let M be a finitely generated module. Then M has finite hollow dimension if and only if M is weakly supplemented if and only if M is semilocal. (2) A ring R is right perfect if and only if every flat right R-module is lifting and every right R-module has a flat cover if and only if every quasi-projective right R-module is lifting. (3) A ring R is semiperfect if and only if every finitely generated flat right R-module is lifting if and only if RR satisfies the lifting property for simple factor modules.
Another Look at Average Formulas of Nevanlinna Counting Functions of Holomorphic Self-maps of the Unit Disk
Kim, Hong-Oh ;
Kyungpook mathematical journal, volume 48, issue 1, 2008, Pages 155~163
DOI : 10.5666/KMJ.2008.48.1.155
This is an extended version of the paper [K] of the author. The average formulas on the circles and disks around arbitrary points of Nevanlinna counting functions of holomorphic self-maps of the unit disk, given in terms of the boundary values of the selfmaps, are shown to give another characterization of the whole class or a special subclass of inner functions in terms of Nevanlinna counting function in addition to the previous applications to Rudin's orthogonal functions.